# SDR TRAX200601045

- Difficulty date: November 19, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N848AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7339
- Aircraft time: 18,901 hours, 15,657 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LENTIL SUPPORT CLIP CRACKED.  REMOVED AND REPLACED CARGO DOOR LENTIL SUPPORT CLIP PER CRJ 200 SRM 51-42-13.  BM24222 11-24-06. JOB COMPLETE.  (CLOSED 11/27/06).
